# SDR DALA2021010600056

- Difficulty date: December 16, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 55,538 hours, 38,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY POWER SUPPLY IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY, REF B717 AMM 33-51-03.
